# SDR 96ZZZX2275

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THE DATA PLATE FOR THE VERTICAL STABILIZER WAS MISSING.  THESE ARE FOIL STRIPS THAT ARE GLUED ON AND ARE ROUTINELY FOUND MISSING AT INSPECTION.
